|CureZone.com Educating Instead of Medicating|
|Home > Forums||11483 visitors online now||Add To Favorites||Log On Join/Sign Up User Finder||Inbox||New|
Adrenal Fatigue Support Forum Cardiovascular
Re: New Symptom on Nutritional Balancing
Date: 7/24/2012 10:32:44 PM ( 11 mon ago )
Hits: 1622 Size: 580 char. Replies: 1
That sounds too suspicious. If you started the supplements 2 days ago and this symptom started 2 days ago my guess is it's some reaction to the supplements. Maybe you should stop taking them until you talk to your practitioner. That's a symptom I wouldn't mess with. See if it stops when you're off the supplements.
Did you take the full dose? I'm so sensitive....I'm still on 1/2 a pill of each per day and already feeling crappy.
I'm pretty new to all this too so I hope some more experienced ones will chime in with some ideas.
Please let us know what happens.
Reply to This Message
Alert Webmaster & Moderators
How do you feel about this message?
Hide this question
This message was cross-posted across the next forums: 1. Adrenal Fatigue Forum
2. Cardiovascular Forum
|Back To Top||Selected Ads from CureZone Sponsors:||Become a Sponsor|
Donate to CureZone
Guest Book - Liver Flush FAQ - News - Link Exchange - Add URL - How To Exchange Links? - About Global Directory
Staff's pages: Owen - Wrenn - Maya
CureZone Newsletter is distributed in partnership with www.netatlantic.com
Contact Us - About - Donors - Stats
Copyright 1996 - 2012 curezone.com
fetched in 0.34 sec at 6/18/2013 10:35:12 PM, requested by 220.127.116.11, referred by http://curezone.com/forums/fm.asp?i=1967025 , requested 1 pages in this session, y=1